Dermatology Community
Red, Flaky, Itchy Rash all over Body
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Red, Flaky, Itchy Rash all over Body

Hi ive had a really bad skin condition for neally a month now i have big red patches all over my body from my face downwards, and it is really itchy my face goes all red and gets really flaky its a nightmare i cant stop itching and i feel really uncomfortable please help
Related Discussions
2 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
From the symptoms you have mentioned, it seems to be a case of Eczema. It is a form of chronic dermatitis (rash). Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

Eczema can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin.

If still the symptoms do not improve then pls get a clinical examination done by a dermatologist.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.

Blank
Avatar_f_tn
dear kindd thankyou very much for your advice that is really helpful il try that ive been given hydrocortisone white soft parrafin from the doctor today ive tried that it helps moistin my skin but i have to apply it 4 times a day how long will it take for my condition to recover? thankyou
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493